# SDR CA130822013

- Difficulty date: August 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 709 hours
- Engine: Lyc O540F1B5
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Part number: C7711
- Condition: Deteriorated
- Location: Intake
- Part time: 52 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIR FILTER FOUND DETERIORATED AT 50 HRS INSPECTION WITH DIFFERENT DATE CODE LISTED.  HELICOPTER MFG SB-85. PN C177-1 WITH DATE CODE OL1912AY2 FOUND DETERIORATED.
